# SDR SWIA201439793

- Difficulty date: October 23, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN UNDER ADF ANTENNA, LIGHTNING STRIKE.  C-CHECK, REPAIRED DAMAGE ON FUSELAGE SKIN UNDER ADF ANTENNA, LIGHTNING STRIKE IAW REO.
